The complement of $2n$ hyperplanes in $\mathbf C\mathbf P^n$ is not hyperbolic
Matematičeskie zametki, Tome 40 (1986) no. 4, pp. 455-459
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1986_40_4_a2,
author = {V. E. Snurnitsyn},
title = {The complement of~$2n$ hyperplanes in~$\mathbf C\mathbf P^n$ is not hyperbolic},
journal = {Matemati\v{c}eskie zametki},
pages = {455--459},
year = {1986},
volume = {40},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1986_40_4_a2/}
}
V. E. Snurnitsyn. The complement of $2n$ hyperplanes in $\mathbf C\mathbf P^n$ is not hyperbolic. Matematičeskie zametki, Tome 40 (1986) no. 4, pp. 455-459. http://geodesic.mathdoc.fr/item/MZM_1986_40_4_a2/